RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 9, Pages 1580–1586 (Mi de2868)  

Ordinary Differential Equations

A transformation of an asymptotic expansion of the period

N. P. Morozov

Mogilev Pedagogical Institute

Full text: PDF file (612 kB)

Bibliographic databases:
UDC: 517.925.12
Received: 21.11.1975

Citation: N. P. Morozov, “A transformation of an asymptotic expansion of the period”, Differ. Uravn., 12:9 (1976), 1580–1586

Citation in format AMSBIB
\Bibitem{Mor76}
\by N.~P.~Morozov
\paper A transformation of an asymptotic expansion of the period
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 9
\pages 1580--1586
\mathnet{http://mi.mathnet.ru/de2868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442393}
\zmath{https://zbmath.org/?q=an:0338.34038}


Linking options:
  • http://mi.mathnet.ru/eng/de2868
  • http://mi.mathnet.ru/eng/de/v12/i9/p1580

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020